MathSciNet Relay Station
MathSciNet bibliographic data
MR1324319 60J55 (60G20 60J65)
Imkeller, Peter; Pérez-Abreu, Víctor; Vives, Josep Chaos expansions of double intersection local time of Brownian motion in ${\bf R}^d$ and renormalization. Stochastic Process. Appl. 56 (1995), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement